# SDR CALA2014102392550

- Difficulty date: October 22, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 66,131 hours, 24,907 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST FAILS AT 2 SERVICE, FAILS EMER LT BATTERY.  REPLACED LT BATTERY AT SEAT 21A IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
